effects should be worried about?
Well, I am surprised you are on Gabapentin and Lyrica, as they are similar to each other. I take Gabapentin, Amitriptyline, and a bunch of serious pain meds, meds for panic disorder and Zoloft. I am taking A LOT higher dosages. I have been on them over six years ago, from a car accident, as I have lower back issues and nerve damage,
I would say you will be sleepy, a good sleepy, well for me it was. Neurontin (or Gabapentin) was like a god send when nothing helped with my anxiety and til this day, it is calming. Amitriptiyline also will make you tired. I actually was given to me after a year or so from the accident. When I read the Pharmacy info, OMGoodness it was everything I was suffering for awhile, especially my nerve pain.
So, be prepared to be tired, maybe a little spacey, and might have some kind of relaxing feeling. I hope this helps you, as I am not a Doc, but after many years of many medications, I do research and get opinions, like on this site!
Hang in there~
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 11 Jun 2015 • 2 answers
Posted 1 Sep 2016 • 0 answers
Posted 15 Jan 2017 • 3 answers
Posted 19 Apr 2018 • 0 answers